# SDR CVGA 11 120 2

- Difficulty date: April 25, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N75HU
- Make and model: Cessna 560XL
- Aircraft serial: 5605119
- Aircraft time: 4,223 hours, 4,600 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE BLEED AIR OVERHEAT LIGHT ILLUMINATES IN-FLIGHT.
